# SDR UPS99229092

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION AFT CARGO FLOOR SUPPORT BS 1046, RBL 10, WL 157.  REMOVED AND REPLACED FLOOR SUPPORT SEGMENT PER SRM 53-10-5.
